# SDR DHL2006363006

- Difficulty date: May 16, 2006
- Submitted: June 1, 2006
- Operation: Air carrier
- Aircraft: N363DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 85
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Computer
- Part number: 4034100901
- Part serial: 83040628
- Condition: Faulted
- Location: Adc
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

CAPT'S AIR SPEED INDICATOR SHOWED -0- DURING T/O ROLL, ABORTED T/O AT 85 KIAS, WEIGHT 310,000 LBS, OAT 23' PA-37 FT, MAX BRAKE TEMP 250 DEGREES CELSIUS.  REMOVED AND REPLACED ADC NR 1 IAW MM 34-11-20, LEAK TEST PERFORMED IAW 34-11-10, HI-LEVEL PITOT TEST PERFORMED.
